• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2012, Volume: 5, Issue: 7, Pages: 1-3

Original Article

Stochastic geometry and its application in calculating transmission capacity of wireless ad hoc networks


In this paper we analysed a special kind of wireless ad hoc networks. The elements of this network are distributed according to marked Poisson point processes in the plan so as to derive the characteristics of this network we use stochastic geometry. We assume that the channel between receivers and transmitters varies according to a gamma distribution and based on this assumption we model our network. The main topic of study in this issue is transmission capacity so we focus on it as well using some other related terms we try to find some bounds for it. Our work shows that different assumptions of channel variation in wireless ad hoc networks must be carried by precise calculation because of the complication of transmission capacity.
Keywords: Ad hoc networks, Outage probability, Stochastic geometry, Transmission capacity, Wireless networks.


Subscribe now for latest articles and news.